MathSciNet Relay Station
MathSciNet bibliographic data
MR865843 35L65 (35L67 76T05)
Shearer, M.; Schaeffer, D. G.; Marchesin, D.; Paes-Leme, P. L. Solution of the Riemann problem for a prototype $2\times 2$ system of nonstrictly hyperbolic conservation laws. Arch. Rational Mech. Anal. 97 (1987), no. 4, 299–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement